TITLE

STABILITY OF IMPLICIT DIFFERENCE EQUATIONS GENERATED BY PARABOLIC FUNCTIONAL DIFFERENTIAL PROBLEMS

AUTHOR(S)
Kropielnicka, K.
PUB. DATE
January 2007
SOURCE
Computational Methods in Applied Mathematics;2007, Vol. 7 Issue 1, p68
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A general class of implicit difference methods for nonlinear parabolic functional differential equations with initial boundary conditions of the Neumann type is constructed. Convergence results are proved by means of consistency and stability arguments. It is assumed that given functions satisfy nonlinear estimates of Perron type with respect to functional variables. Differential equations with deviated variables and differential integral problems can be obtained from a general model by specializing given operators. The results are illustrated by numerical examples.
ACCESSION #
25068689

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics